Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On perfectly meager sets


Author: Tomek Bartoszynski
Journal: Proc. Amer. Math. Soc. 130 (2002), 1189-1195
MSC (1991): Primary 03E17
Published electronically: October 1, 2001
MathSciNet review: 1873796
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that it is consistent that the product of perfectly meager sets is perfectly meager.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E17

Retrieve articles in all journals with MSC (1991): 03E17


Additional Information

Tomek Bartoszynski
Affiliation: Department of Mathematics and Computer Science, Boise State University, Boise, Idaho 83725
Email: tomek@math.boisestate.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06138-X
PII: S 0002-9939(01)06138-X
Keywords: Perfectly meager, products, consistency
Received by editor(s): May 5, 2000
Received by editor(s) in revised form: October 24, 2000
Published electronically: October 1, 2001
Additional Notes: The author was partially supported by NSF grant DMS 99271
Communicated by: Alan Dow
Article copyright: © Copyright 2001 American Mathematical Society